MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION GENESYS HTA SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL

BOSTON SCIENTIFIC CORPORATION GENESYS HTA SYSTEM; DEVICE, THERMAL ABLATION, ENDOMETRIAL
Model Number 58001R
Medical Device Problem Codes Power Problem (3010); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device has been disposed and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that genesys hta 115v control unit was used in a procedure performed on (b)(6) 2020.According to the complainant, during the procedure, the unit shut down after powering on.No error message appeared on the screen, attempted reboot but it did not work.The physician then decided to aborted the procedure following the issue with the device.There were no patient complication reported as a result of this event.

Brand Name
GENESYS HTA SYSTEM
Common Device Name
DEVICE, THERMAL ABLATION, ENDOMETRIAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key10777606
Report Number3005099803-2020-05078
Device Sequence Number3645742
Product Code MNB
UDI-Device Identifier08714729809357
UDI-Public08714729809357
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number58001R
Device Catalogue Number58001R
Device Lot NumberGEN0902
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/13/2020
Initial Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1